Volume 16, Issue 2 (10-2021)                   IJMSI 2021, 16(2): 49-59 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Wanas A K, Majeed A M. Second Hankel Determinant for a Certain Subclass of 𝝀-Pseudo-Starlike Bi-Univalent Functions. IJMSI. 2021; 16 (2) :49-59
URL: http://ijmsi.ir/article-1-1224-en.html
Abstract:  
In this paper, we discuss the upper bounds for the second Hankel determinant 𝐻2(2) of a new subclass of 𝜆-pseudo-starlike bi-univalent functions defined in the open unit disk 𝑈.
Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:
CAPTCHA

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2021 CC BY-NC 4.0 | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb